Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 267 - 278

Progressively Censored N-H Exponential Distribution

Authors
M. R. Mahmoud, R. M. Mandouh*
Faculty of Graduate Studies for Statistical Research, Cairo University, Egypt
*Corresponding author. Email: rshmndoh@yahoo.com; rshmndoh@gmail.com
Corresponding Author
R. M. Mandouh
Received 3 May 2019, Accepted 1 December 2020, Available Online 29 March 2021.
DOI
https://doi.org/10.2991/jsta.d.210322.002How to use a DOI?
Keywords
Progressive type II censoring samples, Maximum likelihood estimation, Bayesian estimation, Lindely's approximation, Gibbs sampling
Abstract

An extended version of exponential distribution is considered in this paper. This lifetime distribution has increasing, decreasing and constant hazard rates. So it can be considered as another useful two-parameter extension/generalization of the exponential distribution. It can be used as an alternative to the gamma, Weibull and exponentiated exponential distributions. Maximum likelihood and Bayes estimates for two parameter of N-H exponential distribution are obtained based on a progressive type II censored samples. Bayesian estimates are obtained using squared error loss function. These Bayesian estimates are evaluated by applying the Lindely's approximation method.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
267 - 278
Publication Date
2021/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210322.002How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - M. R. Mahmoud
AU  - R. M. Mandouh
PY  - 2021
DA  - 2021/03
TI  - Progressively Censored N-H Exponential Distribution
JO  - Journal of Statistical Theory and Applications
SP  - 267
EP  - 278
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210322.002
DO  - https://doi.org/10.2991/jsta.d.210322.002
ID  - Mahmoud2021
ER  -